Open Access
Translator Disclaimer
2013 Stochastic Optimization Theory of Backward Stochastic Differential Equations Driven by G-Brownian Motion
Zhonghao Zheng, Xiuchun Bi, Shuguang Zhang
Abstr. Appl. Anal. 2013(SI41): 1-11 (2013). DOI: 10.1155/2013/564524

Abstract

We consider the stochastic optimal control problems under G-expectation. Based on the theory of backward stochastic differential equations driven by G-Brownian motion, which was introduced in Hu et al. (2012), we can investigate the more general stochastic optimal control problems under G-expectation than that were constructed in Zhang (2011). Then we obtain a generalized dynamic programming principle, and the value function is proved to be a viscosity solution of a fully nonlinear second-order partial differential equation.

Citation

Download Citation

Zhonghao Zheng. Xiuchun Bi. Shuguang Zhang. "Stochastic Optimization Theory of Backward Stochastic Differential Equations Driven by G-Brownian Motion." Abstr. Appl. Anal. 2013 (SI41) 1 - 11, 2013. https://doi.org/10.1155/2013/564524

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1293.49037
MathSciNet: MR3096818
Digital Object Identifier: 10.1155/2013/564524

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI41 • 2013
Back to Top